# SDR SWAA2022020221023

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT #3 LOWER SURFACE. FOUND CRACK IN SKIN AT ACTUATOR RIB FASTENER. MARKED / CUT AND REMOVED CRACK DAMAGE LEFT WING SLAT #3 LOWER SURFACE AT ACTUATOR RIB FASTENER AND INSTALLED REPAIR SAME LOCATION ABOVE IAW SRM 57-42-01-2R-8 REPAIR 8 FIG 202 SHEET 3.
